# SDR 97ZZZX9

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5JN
- Make and model: Piper PA-28-160
- Aircraft serial: 281528
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 6663000
- Condition: Cracked
- Location: Fwd Spinner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD SPINNER BOLT HOLES WERE 'DISHED' AT EACH HOLE LOCATION.  AT ONE LOCATION, THE METAL ON THE BULKHEAD WAS SO THIN A CRACK HAD DEVELOPED THROUGH THE HOLE.  SUBMITTER STATED OVERTORQUE OF THE PROP BOLTS WAS THE CAUSE OF THIS METAL STRETCHING.  THE MM LISTS THE TORQUE FOR THE .50 INCH D-BOLTS IN THE SAME AREA AS THE 3 INCH D-BOLTS.
